Skip to main content

The Vehicle Routing Problem with Divisible Deliveries and Pickups

Nagy, Gábor, Wassan, Niaz A., Speranza, M. Grazia, Archetti, Claudia (2013) The Vehicle Routing Problem with Divisible Deliveries and Pickups. Transportation Science, 49 (2). pp. 271-294. ISSN 0041-1655. E-ISSN 1526-5447. (doi:10.1287/trsc.2013.0501) (KAR id:49081)


The vehicle routing problem with divisible deliveries and pickups is a new and interesting model within

capacitated vehicles. The pickup and the delivery quantities may be served, if beneficial, in two separate visits.

linear programming problem. In this paper, we study the savings that can be achieved by allowing the pickup

simultaneously. Both exact and heuristic results are analysed in depth for a better understanding of the problem

quantities separately.

Item Type: Article
DOI/Identification number: 10.1287/trsc.2013.0501
Uncontrolled keywords: vehicle routing; divisible deliveries and pickups; metaheuristics; tabu search
Subjects: Q Science > Operations Research - Theory
Divisions: Divisions > Kent Business School > Kent Business School
Divisions > Kent Business School > Centre for Logistics and Heuristic Optimisation
Depositing User: Gabor Nagy
Date Deposited: 18 Jun 2015 21:09 UTC
Last Modified: 16 Feb 2021 13:25 UTC
Resource URI: (The current URI for this page, for reference purposes)
Nagy, Gábor:
Wassan, Niaz A.:
  • Depositors only (login required):


Downloads per month over past year